# SDR SWIA202055494

- Difficulty date: November 19, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R3300319
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICES PANEL LOWER MOUNTING BRACKET IS CRACKED.  C-CHECK RO 1/16/2021.  REPLACED BRACKET, IAW CRJ SRM 51-42-06.  REF CONT CARD FOR WORK PREFORMED.
